# SDR FDEA202308061551

- Difficulty date: August 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246810216
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.4 SPOILER I/B JACK RIB UPPER RIB BORE INNER SURFACE CORRODED ACCOMPLISHED THE REINFORCING REPAIR AT LH#4 SPOILER I/B JACK RIB I.A.W FEDEX EA NO:T6-  5740-T0375643 P1,SEQ NO:861, TITLE:WINGS - ATTACH FITTINGS - LH WING #4 SPOILER JACK RIB   AT STA ABX 103.755 BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM DEVIATION.    "MAJOR REPAIR"
